# SDR CALA2012122800883

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ANGLE HAS CORROSION BS 294 TO 355.  REMOVED DAMAGED INNER ANGLE, DRILLED AND INSTALLED NEW INNER ANGLE IAW SRM 51-40-02.
